# SDR SCNA20210528063

- Difficulty date: May 20, 2021
- Submitted: May 28, 2021
- Operation: Air carrier
- Aircraft: N804SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30689
- Aircraft time: 65,205 hours, 24,971 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Cracked
- Location: Bs 663 Rbl 40-45
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR TO CRACK ON WEB CENTER SECTION REAR SPAR VERTICAL PRESSURE DECK WEB BETWEEN RBL 40 AND RBL 45 STA 663 IS TEMP REPAIR. REMOVED THE DAMAGED PART OF THE WEB, PERFORMED A DETAIL INSPECTION OF THE REPAIR AREA, FABRICATED, LOCATED, DRILLED, AND INSTALLED REPAIR PARTS INSPECTION REQUIREMENTS FOR A CATEGORY B REPAIR ALTERNATIVE 2 AS PER B737-800 SRM 57-10-10 REPAIR 3 AND TABLE 204.
